| Model Number |
X SERIES |
| Medical Device Problem Code |
Reset Problem (3019)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to monitor a patient (age & gender unknown), the device reset/reboot itself.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The reported malfunction was observed during review of the device history logs but not during functional evaluation.However, the device was put through extensive testing including bench handling, power cycling, ibp functional stress testing and temperature functional stress testing without duplicating the report.The defib receptacle was replaced and a new multi-function cable was sent to the customer as a precaution.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.